# SDR 0012

- Difficulty date: July 25, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N989GM
- Make and model: Beech E-90
- Aircraft serial: LW109
- Aircraft time: 13,443 hours, 17,318 cycles
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 50420014229
- Condition: Cracked
- Location: Fuselage
- Part time: 13,443 hours, 17,318 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE PROCESS OF REPAIRING CRACKS IN THE BULKHEAD AT STATION 176.5 ON BOTH THE LEFT AND RIGHT SIDE CRACKS IN THE LEFT CHANNEL P/N 50-420014-229 AND RIGHT CHANNEL P/N 50-420018-230, IN THE RADIUS AREA OF THE BEND ON THE SKIN SIDE OF THE CHANNEL.  THE CRACK WAS ABOUT .5 INCH FORWARD OF BULKHEAD 176.5 TO ABOUT .5 INCH AFT OF BULKHEAD 176.5.  THE CRACK WAS VERY DIFFICULT TO SEE AT FIRST.  ONCE THE AREA WAS CLEANED IT APPEARED AS A VERY THIN PENCIL LINE.
